# SDR AALA201603019007

- Difficulty date: February 29, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 16,166 hours, 5,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT ATTENDANT CIDS PANEL ANNUNCIATES R4 DOOR CHECK DOOR PRESS.  R & R DIAPHRAGM ON R4 DOOR ACTUATOR IAW AMM TASK 52-10-00-610-001-A.  LEAK CHECKED GOOD.
